Product Information

Active ingredient: Aceclofenac + Acetaminophen
Category: Analgésicos
La suspensión Acecloheal plus® plus es Acelofenac y jarabe de Paracetamol en una botella de 60 ml producida por Healing Pharma India Pvt. Ltd. Trata afecciones como dolor de cabeza, dolor de muelas, dolor corporal, fiebre y resfriado común.
Fabricante: Healing Pharma
Diseases: Headache / Toothache / Body Ache / Fever / Common Cold.
Empaquetado | Ahorro | Per botella | Precio | Order |
---|---|---|---|---|
50mg + 125mg × 3 Botellas | € 21.98 | € 10.28 | € 30.85 |
Añadir a la cesta |
50mg + 125mg × 2 Botellas | € 8.78 | € 13.22 | € 26.44 |
Añadir a la cesta |
50mg + 125mg × 1 botella | € 17.61 | € 17.61 |
Añadir a la cesta |
A generic drug is made with the same active ingredients and is available in thesame strength and dosage form as the equivalent brand-name product. Generic drugs produce the same effects in the body as the brand-name drugs, because both contain the identical active ingredients...